# SDR AALA201807039037

- Difficulty date: June 6, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021400
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 43L BETWEEN FRAMES 56 - 57,  AFT CARGO BAY.  REPLACED THE STRINGER IAW SRM 51-72-11, AND DRAWING D92491619.
